I am 39 years old and am taking the depo shot because I have endometreosis. I'm having the worst mental side effects! I cry all of the time, my anxiety level is off the chart, I snap at anyone and everyone, and am having suicidal thoughts. I can't control these thoughts, and that's what's scaring me. My family dr put me tons of xanex and increased my antidepressant, so now I'm a zombie. Please someone help me. I just want to be me again, and it doesn't look like that's going to happen anytime soon. I'm afraid I'm goings to wind up in the mental Ward or even worse prison. This shot is straight from the devil! I can not live like this for another 10 years - until I hit menopause. My dr wants me to go to go to a psychiatrist so that he/she can recommend that I have a hysterectomy immediately. I don't have any insurance, and I believe that's the holdup. Thanks for your time, and any input would be greatly appreciated. Also, prayers would help.